Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 26, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 9, 2016, 8:19 PM CDT for Logan County, Nebraska. It was in force for 22 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 9, 2016, 8:19 PM CDT (01:19 UTC)
- Expired
- May 9, 2016, 8:41 PM CDT
- In force
- 22 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Logan County, NE
The radar
The North Platte radar (KLNX), 52 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 9, 8:20 PM CDT | HAIL 1.25 | 5 W Stapleton, NE | WALL CLOUD ALSO OBSERVED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.3 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 184 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 1735 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
732 WUUS53 KLBF 100119 SVRLBF NEC113-100200- /O.NEW.KLBF.SV.W.0026.160510T0119Z-160510T0200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 819 PM CDT MON MAY 9 2016 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN LOGAN COUNTY IN WEST CENTRAL NEBRASKA... * UNTIL 900 PM CDT * AT 818 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST OF STAPLETON... MOVING EAST SOUTHEAST AT 15 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... STAPLETON...GANDY...LOGAN...HOAGLAND AND TARBOZ LAKE. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 92 BETWEEN MILE MARKERS 222 AND 243. HIGHWAY 83 BETWEEN MILE MARKERS 106 AND 117. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4157 10061 4153 10026 4139 10032 4139 10068 TIME...MOT...LOC 0118Z 286DEG 9KT 4147 10055 HAIL...1.25IN WIND...<50MPH $$ BUTTLER
2 follow-up statements
774 WWUS53 KLBF 100132 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 832 PM CDT MON MAY 9 2016 NEC113-100200- /O.CON.KLBF.SV.W.0026.000000T0000Z-160510T0200Z/ LOGAN NE- 832 PM CDT MON MAY 9 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR SOUTHERN LOGAN COUNTY... AT 831 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF STAPLETON...MOVING EAST AT 15 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... STAPLETON...GANDY...LOGAN...HOAGLAND AND TARBOZ LAKE. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 92 BETWEEN MILE MARKERS 222 AND 243. HIGHWAY 83 BETWEEN MILE MARKERS 106 AND 117. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 4157 10061 4153 10026 4139 10032 4139 10068 TIME...MOT...LOC 0131Z 289DEG 11KT 4145 10049 HAIL...1.00IN WIND...<50MPH $$ BUTTLER
913
WWUS53 KLBF 100141
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
841 PM CDT MON MAY 9 2016
NEC113-100151-
/O.CAN.KLBF.SV.W.0026.000000T0000Z-160510T0200Z/
LOGAN NE-
841 PM CDT MON MAY 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN AND SOUTHEASTERN
LOGAN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
NORTH PLATTE.
A SEVERE THUNDERSTORM WARNING IS IN EFFECT UNTIL 930 PM CDT FOR
SOUTHWESTERN LOGAN COUNTY.
LAT...LON 4157 10061 4153 10026 4139 10032 4139 10068
TIME...MOT...LOC 0139Z 286DEG 9KT 4144 10046
$$
BUTTLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 3:45 PM CDT, 4 hours 34 minutes earlier.
Area forecast discussion, May 9, 3:45 PM CDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 345 PM CDT MON MAY 9 2016 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 345 PM CDT MON MAY 9 2016 LOW PRESSURE REMAINS STATIONARY OVER SOUTHERN SOUTH DAKOTA RESULTING IN RAIN SHOWERS CONTINUING ACROSS THE NORTHERN CWA THROUGH THE EARLY EVENING HOURS. FOR THE MOST PART...ISOLATED THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON AND EARLY EVENING WILL REMAIN TO THE EAST OF THE LBF CWA. AS THE LOW PUSHES NORTH AND EASTWARD...SHOWER ACTIVITY WILL COME TO AN END. FOR TONIGHT...THE MAJOR CONCERN WILL BE THE POTENTIAL FOR FOG DEVELOPMENT ACROSS THE SOUTHEASTERN CWA. AMPLE LOW LEVEL MOISTURE AND CALM WINDS OVERNIGHT WILL RESULT IN FAVORABLE CONDITIONS FOR LIGHT FOG DEVELOPMENT. HAVE PUT IN PATCHY FOG FOR NOW...BUT THIS WILL HAVE TO BE MONITORED AS THE EVENING PROGRESSES. OVERNIGHT LOWS ACROSS THE REGION WILL BE IN THE LOW TO UPPER 40S...WITH THE BEST CHANCE FOR WARMER LOW TEMPERATURES TOWARDS THE EAST WHERE CLOUD COVER WILL LINGER LONGER OVERNIGHT. FOR TUESDAY...A RIDGE OF HIGH PRESSURE WILL KEEP CENTRAL NEBRASKA DRY. FEW CLOUDS ACROSS THE REGION WILL ALLOW TUESDAY HIGH TEMPERATURES TO REACH UP INTO THE LOW 70S ACROSS THE SOUTHEAST PORTION OF THE CWA. HIGH TEMPS WILL BE IN THE MID 60S IN THE NORTHWEST CWA /SHERIDAN AND WESTERN CHERRY COUNTIES/. RAIN CHANCES RETURN ON TUESDAY AFTERNOON AS A LOW PRESSURE SYSTEM DEVELOPS ACROSS SOUTHERN NEBRASKA. PRECIPITATION WITH THIS SYSTEM WILL SPREAD NORTHEAST ACROSS THE CWA BEGINNING IN THE EXTREME SOUTHWEST COUNTIES BY EARLY TUESDAY AFTERNOON. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 345 PM CDT MON MAY 9 2016 THE NEXT UPPER LEVEL LOW WILL LIFT FROM WESTERN NORTH DAKOTA TUESDAY NIGHT INTO SOUTHERN MANITOBA WEDNESDAY. A JET MAX OF 85-95 KTS WILL ROUND THE BASE OF THE UPPER TROUGH TUESDAY NIGHT. THE RIGHT ENTRANCE REGION OF THIS UPPER JET WILL PROVIDE A FAVORED AREA OF UPPER LEVEL DIVERGNCE TO SOUTHWEST AND CENTRAL NEBRASKA OVERNIGHT. THESE AREAS WILL BE UNDER LIKELY POPS. UP TO ONE HALF INCH OF RAINFALL IS POSSIBLE SOUTH OF A HAYES CENTER THROUGH BROKEN BOW LINE. A WEAK COLD FRONT WEDNESDAY WILL BRING SLIGHTLY COOLER HIGHS IN THE LOWER TO MID 60S. A DEEP HUDSON BAY LOW WILL DEVELOP THROUGH THIS WEEKEND. NORTHWEST FLOW ALOFT WILL PERSIST. COOL CANADIAN AIR WILL KEEP TEMPERATURES BELOW NORMAL INTO THE WEEKEND. ANOTHER CHANCE FOR SHOWERS RETURNS FRIDAY NIGHT AND PERSISTS THROUGH THE WEEKEND. HIGHS ONLY IN THE UPPER 50S SATURDAY AND SUNDAY MOST AREAS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1240 PM CDT MON MAY 9 2016 FOR THE KVTN TERMINAL...RAIN SHOWERS ARE PREVAILING ACROSS THE AREA AT THIS TIME. CURRENTLY EXPECTING THESE SHOWERS TO CONTINUE THROUGHOUT THE AFTERNOON BEFORE SLOWLY DIMINISHING DURING THE LATE AFTERNOON HOURS. CLOUDS ARE EXPECTED TO CLEAR AFTER 08Z. FOR THE KLBF TERMINAL...SHOWERS AND ISOLATED THUNDERSTORMS ARE STILL EXPECTED TO DEVELOP ACROSS THE KLBF AREA THIS AFTERNOON. REDUCED VISIBILITIES AND LOWERING OF CEILINGS WILL BE POSSIBLE WITH ANY SHOWER/THUNDERSTORM THAT DEVELOPS. AS CLOUDS BECOME SCATTERED OVERNIGHT AND TEMPERATURES COOL...THE POSSIBILITY OF SOME LIGHT FOG DEVELOPMENT EXISTS FOR THE NORTH PLATTE AREA. AT THIS TIME CONFIDENCE IS NOT VERY HIGH IN REGARDS TO FOG...HOWEVER...A MENTION HAS BEEN INCLUDED IN THIS TAF ISSUANCE. && .HYDROLOGY... ISSUED AT 345 PM CDT MON MAY 9 2016 INCREASED RESERVIOR RELEASES IN WYOMING WILL CONTINUE TO BRING RIVER LEVELS UP ALONG THE NORTH PLATTE RIVER ABOVE LAKE MCCONAUGHY. AT LISCO...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE WEDNESDAY MORNING AND RISE TO NEAR 4.4 FEET FRIDAY. AT LEWELLEN...THE RIVER IS CURRENTLY ABOVE FLOOD STAGE AT 8.2 FEET AND IS FORECAST TO RISE TO 8.4 FEET BY SATURDAY. THIS WOULD APPRAOCH MODERATE FLOOD STAGE. ON THE SOUTH PLATTE RIVER...ROSCOE WILL CONTINUE TO RISE THROUGH THE WEEK BUT REMAIN IN ACTION STAGE AND THE SOUTH PLATTE RIVER AT NORTH PLATTE WILL REMAIN FAIRLY STEADY IN THE LOWER END OF ACTION STAGE THROUGH THE WEEK. RECENT HEAVY RAINFALL OF 1 TO 3 INCHES IN THE ELKHORN RIVER BASIN WILL CAUSE SOME RIVER RISES. NEAR ATKINSON WHERE THE HEAVIEST RAINFALL OCCURRED...THE RIVER STAGE AT ATKINSON IS ON THE RISE AND MAY REACH ACTION STAGE BY EARLY THIS EVENING. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KULIC LONG TERM...ROBERG AVIATION...KULIK HYDROLOGY...ROBERG
Hazardous weather outlook, May 9, 3:44 PM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 344 PM CDT MON MAY 9 2016 NEZ004>010-022>029-035>038-056>059-069>071-094-102045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 344 PM CDT MON MAY 9 2016 /244 PM MDT MON MAY 9 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A FEW STRONG THUNDERSTORMS REMAIN POSSIBLE EAST OF AND AINSWORTH THROUGH BURWELL LINE THIS EVENING. THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY WILL SEE A SLOW THROUGH TONIGHT. MINOR FLOODING WILL OCCUR ALONG THE NORTH PLATTE RIVER NEAR LEWELLEN AS IT IS CONTINUES TO SLOWLY RISE. THE SOUTH PLATTE RIVER IN WESTERN NEBRASKA WILL REMAIN ELEVATED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE LATE TUESDAY AFTERNOON AND EVENING SOUTH OF A LINE FROM BROKEN BOW TO IMPERIAL. THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY WILL SEE SIGNIFICANT RISES THROUGH THE END OF THE WEEK DUE TO INCREASED RESERVOIR RELEASES IN WYOMING. RIVER LEVEL ABOVE MINOR FLOOD STAGE ARE FORECAST OR OCCURRING AT LISCO AND LEWELLEN. THE SOUTH PLATTE RIVER IN WESTERN NEBRASKA WILL REMAIN ELEVATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) KAR
In the hours before
Local storm report, May 9, 5:52 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
552 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM HAIL 10 N ATKINSON 42.68N 98.98W
05/08/2016 E1.25 INCH HOLT NE PUBLIC
DELAYED REPORT
&&
SNIVELYSpecial weather statement, May 9, 6:02 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
502 PM MDT MON MAY 9 2016
NEZ024-094-092345-
WESTERN CHERRY NE-HOOKER NE-
502 PM MDT MON MAY 9 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CHERRY...
NORTHEASTERN GRANT AND NORTHWESTERN HOOKER COUNTIES UNTIL 545 PM
MDT...
AT 501 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHEAST OF WHITMAN...OR 18 MILES WEST OF MULLEN...MOVING EAST
AT 15 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MULLEN...WEIR...HIRE AND HECLA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 2 BETWEEN MILE MARKERS 167 AND 168...AND BETWEEN MILE MARKERS
170 AND 185.
HIGHWAY 97 BETWEEN MILE MARKERS 65 AND 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4228 10103 4201 10102 4204 10143 4209 10143
4210 10146 4222 10147
TIME...MOT...LOC 2301Z 267DEG 13KT 4214 10137
BUTTLERSpecial weather statement, May 9, 6:45 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 645 PM CDT MON MAY 9 2016 NEZ036-037-100030- LOGAN NE-MCPHERSON NE- 645 PM CDT MON MAY 9 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCPHERSON AND WESTERN LOGAN COUNTIES UNTIL 730 PM CDT... AT 645 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER TRYON...MOVING EAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... STAPLETON...TRYON AND RINGGOLD. THIS INCLUDES THE FOLLOWING HIGHWAYS... HIGHWAY 92 BETWEEN MILE MARKERS 202 AND 233. HIGHWAY 97 BETWEEN MILE MARKERS 23 AND 39. HIGHWAY 83 BETWEEN MILE MARKERS 108 AND 119...AND BETWEEN MILE MARKERS 122 AND 128. LAT...LON 4149 10101 4167 10100 4172 10049 4141 10050 TIME...MOT...LOC 2345Z 273DEG 17KT 4159 10091 BUTTLER
Local storm report, May 9, 7:03 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
703 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 3 ENE TRYON 41.57N 100.89W
05/09/2016 E1.75 INCH MCPHERSON NE PUBLIC
HAIL RANGED FROM QUARTER UP TO GOLF BALL SIZE. GROUND
COVERED.
&&
SNIVELYLocal storm report, May 9, 7:18 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
718 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM HAIL 3 W RINGGOLD 41.51N 100.83W
05/09/2016 E2.00 INCH MCPHERSON NE PUBLIC
VIA SOCIAL MEDIA
&&
SNIVELYLocal storm report, May 9, 7:40 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
740 PM CDT MON MAY 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM HAIL 3 E RINGGOLD 41.51N 100.71W
05/09/2016 E2.75 INCH LOGAN NE FIRE DEPT/RESCUE
HAIL FROM GOLF BALL TO BASEBALL SIZE ON HWY 92
&&
SNIVELYThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:31 PM CDT | Severe Thunderstorm Warning | LBF | Logan, McPherson | 44 min |
| May 9, 8:29 PM CDT | Special Weather Statement | LBF | McPherson | 46 min |
| May 9, 8:40 PM CDT | Severe Thunderstorm Warning | LBF | Logan, McPherson | 50 min |
| May 9, 9:00 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 60 min |
| May 9, 9:11 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 34 min |
| May 9, 9:21 PM CDT | Special Weather Statement | LBF | Holt | 39 min |
| May 9, 9:53 PM CDT | Special Weather Statement | LBF | Boyd | 52 min |
| May 9, 9:55 PM CDT | Special Weather Statement | LBF | Lincoln | 50 min |
| May 9, 9:58 PM CDT | Special Weather Statement | LBF | Rock | 47 min |
| May 9, 10:31 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 29 min |
| May 9, 10:42 PM CDT | Special Weather Statement | LBF | Logan | 33 min |
| May 9, 11:08 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 37 min |
| May 9, 11:10 PM CDT | Severe Thunderstorm Warning | LBF | Holt, Rock | 35 min |
| May 9, 11:14 PM CDT | Special Weather Statement | LBF | Logan | 31 min |
| May 9, 11:52 PM CDT | Areal Flood Advisory | LBF | Holt | 6 hr |
| May 10, 12:11 AM CDT | Flash Flood Warning | LBF | Boyd, Holt | 6 hr |
| May 10, 12:53 PM CDT | Flash Flood Watch | LBF | Boyd, Custer, Garfield, Holt, Keya Paha, Loup and 2 more | 17 hr |
| May 10, 3:10 PM CDT | Special Weather Statement | LBF | Boyd | 35 min |
| May 10, 3:24 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 36 min |
| May 10, 4:10 PM CDT | Special Weather Statement | LBF | Holt | 35 min |
| May 10, 5:57 PM CDT | Areal Flood Warning | LBF | Holt | 48 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.